I went to the dermo 12/14/10 for my acne. I was prescribed Clindamycin phosphate topical lotion 1% and benzyol peroxide 5% lotion for every morning and then the Clindamycin again at night but with Tretinoin 0.05% cream. I've did the night treament ever since the day after my appt and the morning one for two days now this morning after using it my face became really red and it stings SO badly, and still does. I don't know if I should be concered or if this is normal? Help please
Using 3 products on your face seems like "overdoing it" to me. When I first started using Tretinoin (0.5%) I did have some facial peeling, but if your skin is stinging--- I would suggest you see your doctor once again. My skin became very used to the Tretinoin with diligent continuous use. I do not think the Clindamycin would cause such redness... benzoyl peroxide can be very harsh in comparison.
If I were in your shoes, I would skip the benzoyl and I think your redness and stinging should clear up. I would just use the benzoyl peroxide as a spot treatment... just put it directly on any outbreaks so that the outbreaks will dry up without irritating the sorrounding skin.
I hope I may have been of some help. I have been using the Tretinoin for many years and it has worked very well for me. Sometimes "overtreatment" can aggravate your existing condition...
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 1 answer
Posted 7 Aug 2010 • 2 answers
Posted 11 Oct 2010 • 1 answer
Posted 3 Feb 2015 • 1 answer
Posted 28 Jun 2017 • 0 answers